Convex Ideals in Ordered Group Algebras and the Uniqueness of the Haar Measure.
Mathematica Scandinavica, Tome 6 (1958), pp. 181-188
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1958__6_165683,
author = {K.E. Aubert},
title = {Convex {Ideals} in {Ordered} {Group} {Algebras} and the {Uniqueness} of the {Haar} {Measure.}},
journal = {Mathematica Scandinavica},
pages = {181--188},
year = {1958},
volume = {6},
zbl = {0085.10103},
url = {http://geodesic.mathdoc.fr/item/MS2_1958__6_165683/}
}
K.E. Aubert. Convex Ideals in Ordered Group Algebras and the Uniqueness of the Haar Measure.. Mathematica Scandinavica, Tome 6 (1958), pp. 181-188. http://geodesic.mathdoc.fr/item/MS2_1958__6_165683/